# SDR SWAA2014092432247

- Difficulty date: September 9, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N527SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26569
- Aircraft time: 68,053 hours, 63,910 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20405011
- Part serial: 203260
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS AND PAXS REPORT A STRONG FOUL ODOR THROUGHOUT CABIN WHILE INFLIGHT.  FOUND NR 2 AIR CYCLE MACHINE LEAKING OIL.  R & R NR 2 AIR CYCLE MACHINE IAW MM.
